izpis_h1_title_alt

Valproate-related erythrodermia with reversible encephalopathy : a rare but serious adverse reaction, case report
Rener-Primec, Zvonka (Avtor), Balkovec, Valerija (Avtor)

URLURL - Predstavitvena datoteka, za dostop obiščite http://www.acta-apa.org/journals/acta-dermatovenerol-apa/papers/9 Novo okno

Izvleček
Cutaneous adverse reactions to antiepileptic drugs (AEDs) are usually easily recognized in daily clinical practice when they manifest as a morbilliform or maculopapular rash within the first few weeks after introducing an AED. Valproate (VPA)-induced encephalopathy is a rare but serious complication, presenting with impaired consciousness, with or without hyperammonemia, normal liver enzymes, and normal serum level of VPA. A 2-year-old Caucasian boy with severe developmental disability and pharmacoresistant epilepsy presented with fever, generalized erythrodermia, and encephalopathy, which resolved after discontinuation of valproate. Sodium valproate (30 mg/kg/day) was introduced 5 months previously, as the third drug in combination with vigabatrin and levetiracetam, due to frequent daily seizures. The clinical condition of generalized erythrodermia and encephalopathy was recognized by the treating physician as a possible adverse reaction to VPA: with the Naranjo scale it was probably associated with VPA (six points) and possibly associated with vigabatrin and levetiracetam (three and two points, respectively). After valproate withdrawal, the patient recovered completely. This case is of interest because erythrodermia was a clue to the recognition of valproate-related adverse reaction with severe central nervous system involvement without hyperammonemia and with normal liver enzymes - a very rare occurrence.

Jezik:Angleški jezik
Ključne besede:erythrodermia, reversible encephalopathy, antiepileptic drugs, adverse reaction
Vrsta gradiva:Delo ni kategorizirano (r6)
Tipologija:1.03 - Kratki znanstveni prispevek
Organizacija:MF - Medicinska fakulteta
Leto izida:2014
Št. strani:str. 35-37
Številčenje:Vol. 23, iss. 2
UDK:615
ISSN pri članku:1318-4458
DOI:10.15570/actaapa.2014.9 Povezava se odpre v novem oknu
COBISS.SI-ID:31479001 Povezava se odpre v novem oknu
Število ogledov:417
Število prenosov:69
Metapodatki:XML RDF-CHPDL DC-XML DC-RDF
 
Skupna ocena:(0 glasov)
Vaša ocena:Ocenjevanje je dovoljeno samo prijavljenim uporabnikom.
:
Objavi na: Bookmark and Share

Gradivo je del revije

Naslov:Acta dermatovenerologica Alpina, Panonnica et Adriatica
Skrajšan naslov:Acta dermatovenerolog. Alp. Panon. Adriat.
Založnik:Slovene Welding Society
ISSN:1318-4458
COBISS.SI-ID:31649024 Novo okno

Podobna dela

Podobna dela v RUL:
Podobna dela v drugih slovenskih zbirkah:

Komentarji

Dodaj komentar

Za komentiranje se morate prijaviti.

Komentarji (0)
0 - 0 / 0
 
Ni komentarjev!

Nazaj